| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 9.0mmx20mmx80cm (5f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed from the patient and the procedure was completed with another of same device.No patient complications nor injuries were reported.The patient condition was good.
Event or Problem Description
It was reported that balloon rupture occurred.A 9.0mmx20mmx80cm (5f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed from the patient and the procedure was completed with another of same device.No patient complications nor injuries were reported.The patient condition was good.It was further reported that the 95% stenosed target lesion was located in the moderately tortuous and moderately calcified iliac artery.